Gauss q-hypergeometric equation and its solutions as series and integrals

I. M. Gelfand, M. I. Graev, V. S. Retakh

Research output: Contribution to journalArticlepeer-review

Abstract

We suggest here a new approach to the construction of q-analogs of the Gauss hypergeometric equation based on the theory of general systems of equations of hypergeometric type.

Original languageEnglish (US)
Pages (from-to)168-179
Number of pages12
JournalRussian Journal of Mathematical Physics
Volume12
Issue number2
StatePublished - Apr 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Gauss q-hypergeometric equation and its solutions as series and integrals'. Together they form a unique fingerprint.

Cite this